uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Minimal models of Heyting arithmetic
Uppsala University.
Uppsala University.
1997 (English)In: JOURNAL OF SYMBOLIC LOGIC, Vol. 62, no 4, 1448-1460 p.Article in journal (Other scientific) Published
Place, publisher, year, edition, pages
ASSN SYMBOLIC LOGIC INC , 1997. Vol. 62, no 4, 1448-1460 p.
Keyword [en]
NONSTANDARD
Identifiers
URN: urn:nbn:se:uu:diva-26980OAI: oai:DiVA.org:uu-26980DiVA: diva2:54874
Note
Addresses: Moerdijk I, Univ Utrecht, Inst Math, POB 80-010, NL-3508 TA Utrecht, Netherlands. Univ Utrecht, Inst Math, NL-3508 TA Utrecht, Netherlands. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 350 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf